It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 74 for birth control patch and weight gain. (0.192 seconds)


... and took it for 6 years between my first two kids and then almost 3 years after the second kid. I did go on the patch for about 7 months due to issues with another medication and I ballooned!! ... (7 replies)
... and it is what causes the weight gain and acne that come with birth control. Normally the weight gain is just water weight though, and supposedly the acne gets better once your body becomes use to that particular dosage of hormones. ... (15 replies)
... has anyone tried the birth control patch? ... (0 replies)

... I was taking Alesse pills for about 4 years and the only problem I had was spotting, but it was almost constant so about 8 months ago I switched to Marvelon. ... (11 replies)
... I been on the Ortho Evra Patch for 2 months now. I originally went on it because I had hormonal problems and my mom wanted me to use it to clear up my skin and gain some weight. After doing research on birth control, I am scared to death. I read horrible reviews and I decided to get off it and go the more natural path. ... (0 replies)
... hi, I quit the pill two years ago for some of the same reasons as you. I warn you quitting it can take a toll on you, I was depressed and moody for the first year off it and it took about a year for my period to return at all, but if you tough through it you can feel so much better. I do. ... (5 replies)
... There are many different types of low estrogen pills to treat endometriosis and fibrioids, it all just depends on your preferences. ... (1 replies)
... effective in preventing pregnancy. Ive been on it for a year now, and have had no problems yet. And yes my acne has greatly improved. I use to be on ortho lo and then solia but then the main reason i switched to yasmin was to lose some weight...or well to not gain anymore...and that has helped also. ... (7 replies)
... Sorry if its been done before but I thought I'd start a thread to see what birth control methods everyone has tried and what has worked for each individual. ... (4 replies)
... Honestly the pill is one of the best ways to go drug wise for birth control. I have been on the patch, the shot, and now the pill and its the best. The worst was the shot! I have been on birth control since i was 16 to stop my massive bleeding and it works well and the cramps go away. ... (4 replies)
... Aviane is the only one that hasn't made me gain. The Nuvaring didn't either, but that made me have discharge. I gained a lot of weight on the Patch and Ortho Tricyclen. ... (6 replies)
... Kara my dear you must do some more research!! I don't know who you've been talking to! Pull out method, temp., and calender method are so not safe!! Please don't try anyone of those..... ... (2 replies)
... I just started the patch, ortho evera. I've only had one negative side effect, water weight gain, but that doesn't surprise me cause that's my body's response to hormones. I'll just have to cut back on the sodium. ... (3 replies)
... i was in ortho tri cyclen about 4 years ago and then switched to the patch. I gained about 50lbs and i know that i was eating right and getting enough excercise. ... (2 replies)
... No, I disagree about birth control pills. If she starts taking them like right now then in 4 weeks it will be in full effect. ... (7 replies)
... ALL forms of birth control can POTENTIALLY cause weight loss. ... (3 replies)
... I was just wondering what birth control method to use that wont make me gain any more weight? ... (3 replies)
... and they will give you a year supply of free birth control if you fill out a form and your parents won't have to find out. That's where I got mine and I don't even have a doctor and they gave me a year of pills. ... (3 replies)
... years and I have not gained any weight at all. That was my main concern when starting birth control. But I have had other side effects from estrostep that are just getting worse like migraines and moodiness but other than that it's fine. ... (15 replies)
... Yeah I was on it for 3 weeks and my breasts and stomach have already shot up HUGE. I don't even want to know how much weight I've gained. It's amazing how fast it was. But at least I can get off the patch. I don't believe I can ever find a good birth control for me. ... (15 replies)


Associated Tags: acne, birth control, ortho evera

Pages: 1 2 3 4

All times are GMT -7. The time now is 08:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!